# SDR AALA2019111209002

- Difficulty date: November 9, 2019
- Submitted: November 12, 2019
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 59,305 hours, 26,197 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 2839
- Condition: Faulty
- Location: R2 Door
- Part time: 59,996 hours, 26,588 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R DOOR FILL PORT VALVE LEAKING. MAINTENANCE REPLACED 2R DOOR CYLINDER PER AMM 52-13-14-400-001-B.
